arrow
Volume 3, Number 3
Previous Issue Next Issue

Gong-Yan Lei

J. Comp. Math., 3 (1985), pp. 193-201.

Preview Full PDF 1782 19274 Abstract

Che Sun

J. Comp. Math., 3 (1985), pp. 202-210.

Preview Full PDF 1668 18691 Abstract

Lie-Heng Wang

J. Comp. Math., 3 (1985), pp. 211-218.

Preview Full PDF 1720 19431 Abstract

De-Hao Yu

J. Comp. Math., 3 (1985), pp. 219-227.

Preview Full PDF 1725 18613 Abstract

Ben-Yu Guo & V. S. Manoranjan

J. Comp. Math., 3 (1985), pp. 228-237.

Preview Full PDF 1789 18849 Abstract

Guo-Liang Xu & Jia-Kai Li

J. Comp. Math., 3 (1985), pp. 238-251.

Preview Full PDF 1694 18883 Abstract

Er-Xiong Jiang

J. Comp. Math., 3 (1985), pp. 252-261.

Preview Full PDF 1661 18935 Abstract

L. Elsner & P. Lancaster

J. Comp. Math., 3 (1985), pp. 262-274.

Preview Full PDF 1704 19309 Abstract

Richard S. Varga & Wen-Da Wu

J. Comp. Math., 3 (1985), pp. 275-288.

Preview Full PDF 1801 19338 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard